# SDR MASA2011040702350

- Difficulty date: April 4, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 19,214 hours, 15,166 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CROSS FLOW PUMP CAUTION IN FLT.  RERACKED COMPUTER AND AUTO XFLOW INHIBIT STATUS CLEARED.  R & R CROSS FLOW PUMP.
